# SDR DALA2021040702060

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 2,107 hours, 967 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Bird Ingestion
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES ON APU START UP. ALL OTHER PARAMETERS NORMAL. UPON INSPECTION OF ODOR IN THE CABIN FOUND BIRD REMAINS IN THE APU INLET. INSPECTED APU INLET AND RAN PACKS PER EFIM 1-8458. NO ODOR IN THE CABIN AND COCKPIT. C/W ODI PREVENTION SMOKE FUMES. AIRCRAFT OK TO RETURN TO SERVICE. REF LOG 1773325. (LP# 7438278)
